Bulletin of the American Mathematical Society

Finite groups viewed locally

J. L. Alperin

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 83, Number 6 (1977), 1271-1285.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183539852

Mathematical Reviews number (MathSciNet)
MR0450411

Zentralblatt MATH identifier
0381.20010

Citation

Alperin, J. L. Finite groups viewed locally. Bull. Amer. Math. Soc. 83 (1977), no. 6, 1271--1285. https://projecteuclid.org/euclid.bams/1183539852


Export citation